About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 512020, 12 pages
http://dx.doi.org/10.1155/2013/512020
Research Article

Singularities of a Space Curve according to the Relatively Parallel Adapted Frame and Its Visualization

1School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
2School of Science, Mudanjiang Normal University, Mudanjiang 15701, China

Received 21 October 2012; Accepted 26 December 2012

Academic Editor: Kue-Hong Chen

Copyright © 2013 Haiming Liu and Donghe Pei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haiming Liu and Donghe Pei, “Singularities of a Space Curve according to the Relatively Parallel Adapted Frame and Its Visualization,” Mathematical Problems in Engineering, vol. 2013, Article ID 512020, 12 pages, 2013. doi:10.1155/2013/512020